Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Weil-Petersson geometry on the thick part of the moduli space of Riemann surfaces


Author: Zheng Huang
Journal: Proc. Amer. Math. Soc. 135 (2007), 3309-3316
MSC (2000): Primary 30F60, 32G15
Published electronically: June 21, 2007
MathSciNet review: 2322763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the thick part of the moduli space of Riemann surfaces, we show that the sectional curvature of the Weil-Petersson metric is bounded independently of the genus of the surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F60, 32G15

Retrieve articles in all journals with MSC (2000): 30F60, 32G15


Additional Information

Zheng Huang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: zhengh@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08868-5
PII: S 0002-9939(07)08868-5
Received by editor(s): March 16, 2006
Received by editor(s) in revised form: July 26, 2006
Published electronically: June 21, 2007
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.